The Stacks Project


Bibliography item: Keel

authorKeel, Sean
titleIntersection theory of moduli space of stable $n$-pointed curves of genus zero
year1992
typearticle
journalTrans. Amer. Math. Soc.
number2
volume330
pages545–574
fjournalTransactions of the American Mathematical Society

BibTeX code

You can use the following code to cite this item yourself.

@article{Keel,
  author = {Keel, Sean},
  title = {Intersection theory of moduli space of stable {$n$}-pointed curves of genus zero},
  year = {1992},
  journal = {Trans. Amer. Math. Soc.},
  number = {2},
  volume = {330},
  pages = {545--574},
  fjournal = {Transactions of the American Mathematical Society},
}